# SDR IPXA2019022039256

- Difficulty date: February 10, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN "T" ANGLE IS CRACKED AT STA. 1341 AND LONG. 15L/H/REMOVED, FABRICATED AND REPLACED "T" ANGLE AT STA. 1341 AND LONG. 15 L/H IAW DWG. AEA7568 AND SRM 51-33-01. (MINOR)
